# SDR SWI2025F01217

- Difficulty date: May 1, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERNAL PAX DOOR SURROUND FUSELAGE SIDE STRAP PLATE AT FS349 IS CORRODED.   (C-CHECK RO 09/07/2025) BLENDED CORROSION (2 EA) ON INTERNAL PAX DOOR SURROUND FUSELAGE SIDE STRAP PLATE AT FS349. AND THEN COMPLIED WITH REO 670-53-21-2642, REV: -- DATED: 2025-06-20 COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKYBLEND ONLY, WEIGHT CHANGE NEGLIGIBLE,
